# SDR MZZA99134

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 INCH BY 6 INCH AREA IG CORROSION WAS FOUND ON PASSENGER CABIN FLOORBEAM UPPER CHORD AT BS 328 FROM LBL 01 TO RBL 05.  THE DAMAGED AREA WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 51-40-04 FIG 2.  (M)
